Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

September 1, 2013Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 1, 2013, 3:33 PM EDT for Atlantic County, New Jersey. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2013, 3:33 PM EDT (19:33 UTC)
Expired
Sep 1, 2013, 4:15 PM EDT
In force
42 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 776 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
776 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WWUS81 KPHI 011933
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT SUN SEP 1 2013

NJZ022-025-012015-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
333 PM EDT SUN SEP 1 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ATLANTIC COUNTY...

AT 330 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF OCEAN
CITY...MOVING NORTHEAST AT 5 MPH.

LOCAL WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS 
STORM. 

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY 
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IF ON THE 
LOCAL BEACHES, BE AWARE OF THIS NEARBY THUNDERSTORM AND BE PREPARED 
TO SEEK SHELTER INDOORS. 

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO 
POND ON ROADS AND FILL POOR DRAINAGE AREAS.

THIS STORM WILL BE NEAR LINWOOD AROUND 350 PM...MARGATE CITY AROUND
400 PM...NORTHFIELD AROUND 410 PM AND PLEASANTVILLE AROUND 420 PM.

LAT...LON 3945 7432 3934 7447 3930 7453 3929 7457
      3931 7459 3929 7461 3930 7463 3929 7465
      3930 7469 3936 7478 3961 7461

$$

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 1, 10:35 AM EDT, 4 hours 58 minutes earlier.

Area forecast discussion, Sep 1, 10:35 AM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT SUN SEP 1 2013

.SYNOPSIS...
SOUTHERLY WINDS AROUND THE BERMUDA HIGH WILL MAINTAIN WARM, MUGGY
AND SUMMER-LIKE CONDITIONS OVER THE AREA FOR SUNDAY AND MONDAY.
SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS AT TIMES.
THEN A COLD FRONT APPROACHING FROM THE WEST WILL CROSS THE AREA ON
TUESDAY, FOLLOWED BY COOLER AND DRIER HIGH PRESSURE FOR TUESDAY
NIGHT THROUGH THE REMAINDER OF THE WEEK. A RE-ENFORCING COOL FRONT
ON THURSDAY SHOULD HAVE LITTLE OR NO ASSOCIATED PRECIPITATION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE INITIAL SHORT WAVE/VORTICITY IMPULSE HAS PUSHED TO OUR EAST
THIS MORNING. A FEW SHOWERS AND WITH OCCASIONAL LIGHTNING WILL
CONTINUE TO MOVE THROUGH NORTHERN NEW JERSEY THIS MORNING. ONCE
THESE MOVE OUT OF THE AREA AND/OR DISSIPATE, WE SHOULD HAVE A
BREAK IN THE PRECIPITATION FOR A FEW HOURS UNTIL THIS AFTERNOON
WHEN A SECONDARY SHORT WAVE APPROACHES FROM THE WEST.

THERE REMAINS A FAIR AMOUNT OF INSTABILITY ACROSS THE AREA THROUGH
THE DAY, AND WITH THE AMOUNT OF MOISTURE IN THE AIR, EVIDENT FROM
THE HIGH PW VALUES, WE EXPECT SHOWERS AND THUNDERSTORMS TO BEGIN
DEVELOPING LATER IN THE DAY. THAT BEING SAID, THE CONTINUED LACK
OF SHEAR REMAINS THE INHIBITING FACTOR FOR THE LONGEVITY OF THESE
STORMS, SO PULSE IS STILL THE PREFERRED MODE. GIVEN THE WEAKER
FLOW THAT WILL BE IN PLACE, WE EXPECT THE STORMS BE TO SLOWER
MOVERS AND DUMP QUITE A BIT OF WATER WHERE THEY MOVE.

LOW STRATUS REMAINS ACROSS A GOOD PORTION OF THE AREA AND WILL
TAKE A BIT LONGER TO BURN OFF AND SCATTER OUT. THIS SHOULD OCCUR
LATE THIS MORNING INTO THIS AFTERNOON, GIVING WAY TO A FAIR AMOUNT
OF SUNSHINE. ONCE THE SUN COMES OUT, WE SHOULD WARM FAIRLY NICELY
ONCE AGAIN. A BLEND OF THE MET/MAV WAS USED AGAIN THIS MORNING
GIVING WAY TO HIGHS ABOUT 4 TO 5 DEGREES ABOVE NORMAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
CONTINUE TO EXPERIENCE MUCH IN THE SAME AS LAST NIGHT THOUGH
THERE COULD BE SCATTERED CONVECTION IN PLACE AT THE START OF THE
OVERNIGHT PERIOD. BETTER MID-LEVEL IMPULSE CROSSES OVER THE LAKES
TONIGHT AND PEGS A FEW BULLS-EYES ACROSS OUR NORTHERN ZONES IN
TERMS OF CONVECTION AND QPFS. A STRONG FLOW STILL DOES NOT EXIST
ALOFT SO ANY OF THE STORMS THAT DO FORM TONIGHT WILL BE SLOW TO
MOVE THROUGH.

THE LIGHT SOUTHERLY FLOW WILL ONCE AGAIN PRODUCE STRATUS AND FOG
LATE TONIGHT. THIS WILL ALLOW TEMPERATURES TO REMAIN QUITE ELEVATED
AGAIN WITH LOWS DIPPING INTO THE LOW-70S IN A LOT OF SPOTS.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE EXTENDED PERIOD STARTS WITH A SHRTWV TROF DIGGING SEWD THRU
THE GRTLKS ON MONDAY AND THEN ACROSS THE MID- ATLANTIC RGN ON
TUESDAY. THE ASSOCD COLD FRONT WILL EXTEND APPROX FROM THE LOWER
GRTLKS TO THE LOWER OH VLY MONDAY MORNING AND WILL MOVE EWD TO
REACH SOMEWHERE INVOF NJ BY TUESDAY MORNING. THE AMS AHEAD OF THE
FRONT ON MONDAY WILL REMAIN QUITE MOIST AND SHOULD BECOME SMWHAT
UNSTABLE BY MONDAY AFTN...DEPENDING ON HOW MUCH SFC HEATING CAN
OCCUR. FCST MAX TEMPS ARE UPPER 80S TO AROUND 90 AND MAX CAPE IS
FCST AROUND 2000 J/KG. A SFC TROF IS EXPECTED TO DVLP N-S ACROSS
THE FCST AREA ON MONDAY WHICH WILL PROMOTE LOW- LVL CONVERGENCE
AND TSTM DEVELOPMENT. A FEW SVR TSTMS ARE POSSIBLE MONDAY AFTN
INTO THE EVENING...ALTHO THE BIGGER THREAT MAY WELL BE HEAVY RAIN
AND POSSIBLY SOME FLOODING.

ON TUESDAY MORNING THE FRONT SHOULD BE MOVG W TO E ACROSS NJ AND
VCNTY. BECAUSE OF ITS RATHER SLOW MOVEMENT SOME SHRA AND TSRA
ACTIVITY IS EXPECTED TO CONTINUE DURING THE DAY...HWVR POPS SHOULD
BE DIMINISHING W TO E DURING THE DAY WITH HIGHER POPS GENLY S/E OF
PHL AND ALONG THE COASTAL AREAS. EXPECT ALL PRECIP SHOULD BE ENDED
BY LATE TUES AFTN. WITH COOLER AND DRIER AIR MOVING IN BEHIND THE
FRONT...MAX TEMPS ON TUES WILL BE SMWHT LOWER THAN MONDAY...AND WITH
MORE OF A GRADIENT FROM SE TO NW. OVERNIGHT MIN TEMPS TUES NIGHT
WILL BE 10 TO 15 DEG F COOLER AS THE NEW AMS PUSHES IN WITH FULL
FORCE.

THE FORECAST FOR WED AND BEYOND WAS NOT ALTERED MUCH AS IT LOOKS TO
BE DRY WITH NW FLOW ALOFT. ANOTHER COLD FRONT IS FCST TO MOVE ACROSS
THE AREA FROM N TO S ON THURSDAY BUT ATTM IT APPEARS THAT AVAILABLE
MOISTURE WILL BE RATHER SPARSE SO THERE IS NO MENTION OF PRECIP IN
THE FCST.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
THIS MORNING - THIS AFTERNOON...LOW CIGS CONTINUE TO PLAGUE THE
MAJORITY OF THE TAF SITES THIS MORNING AND WILL BE SLOW TO LIFT.
IFR/MVFR ARE IN PLACE FROM RDG-PNE-ACY NORTHWARD; SOUTH OF THIS
LINE, GENERAL VFR CONDITIONS ARE IN PLACE. AS THE SUN SHINES
THROUGH BREAKS IN THE CLOUDS THIS MORNING, IT WILL HELP ERODE THE
LOWER CLOUDS, ALBEIT SLOWLY. WE EXPECT EVERYONE TO BE VFR BY THIS
AFTERNOON, WHEN ADDITIONAL SHOWERS, AND POSSIBLE THUNDERSTORMS ARE
EXPECTED TO DEVELOP.

TONIGHT...WITH NO CHANGE TO THE AIRMASS, THOUGH WINDS SHOULD VEER
MORE TOWARDS THE SOUTH SLIGHTLY SOUTHEAST A BIT MORE LATER
TONIGHT, FOG AND STRATUS SHOULD CONTINUE TO PLAGUE A MAJORITY OF
OUR TERMINALS. THOUGHT IT WAS TOO EARLY TO BRING CONDITIONS DOWN
OVERNIGHT BUT IT WOULD TAKE QUITE A BIT OF DRY AIR TO PUSH IN TO
KEEP CONDITIONS VFR TONIGHT...DO NOT EXPECT THAT TO HAPPEN.

OUTLOOK...

MONDAY AND MONDAY NIGHT...GENERALLY VFR BUT WITH SOME LOCAL
CIG/VSBY RESTRICTIONS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS.

TUESDAY...PREDOMINATELY VFR WITH SOME RESTRICTIONS IN SHOWERS AND
THUNDERSTORMS. SOME RESTRICTIONS DUE TO FOG POSSIBLE EARLY TUESDAY
MORNING.

WEDNESDAY THROUGH THURSDAY...VFR.

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND
TONIGHT AS WE CONTINUE WITH THE SOUTHERLY WINDS. THIS WILL HELP TO
KEEP SEAS RUNNING AROUND 4 FEET EARLY THIS MORNING BUT AS THE
WINDS BEGIN TO DROP OFF LATER TODAY THE SEAS WILL RELAX A BIT
MORE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN
THIS EVENING AND TONIGHT ACROSS OUR WATERS.

OUTLOOK...
WINDS AND WAVES SHOULD REMAIN BELOW SCA CRITERIA THROUGH THE
COMING WEEK...WITH THE EXCEPTION OF LOCALLY HIGHER WINDS AND SEAS
IN THE VICINITY OF THUNDERSTORMS ON MONDAY AND POSSIBLY TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...HEAVENER/ROBERTSON
SHORT TERM...HEAVENER
LONG TERM...AMC
AVIATION...AMC/HEAVENER/ROBERTSON
MARINE...AMC/HEAVENER
Hazardous weather outlook, Sep 1, 4:15 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EDT SUN SEP 1 2013

NJZ001-007>010-012-PAZ054-055-060>062-103-105-020815-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
415 AM EDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO
URBAN AND POOR DRAINAGE FLOODING INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND
POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE
THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ070-071-101-
102-104-106-020815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
415 AM EDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND
POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE
THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-020815-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
415 AM EDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND
POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE
THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-020815-
DELAWARE BEACHES-
415 AM EDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND
POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE
THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-020815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
415 AM EDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME GUSTY WINDS ARE POSSIBLE IN THUNDERSTORMS, MAINLY ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 1, 3:30 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FUNNEL CLOUD     MILLVILLE               38.55N  75.11W
09/01/2013                   SUSSEX             DE   LAW ENFORCEMENT

            FUNNEL CLOUD OBSERVED BY SEVERAL CITIZENS DROPPING ON A
            CORN FIELD OFF RAILWAY ROAD. NO DAMAGE REPORTED.

&&

EVENT NUMBER PHI1300397

GAINES
Special weather statement, Sep 1, 3:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT SUN SEP 1 2013

NJZ022-025-012015-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
333 PM EDT SUN SEP 1 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ATLANTIC COUNTY...

AT 330 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF OCEAN
CITY...MOVING NORTHEAST AT 5 MPH.

LOCAL WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IF ON THE
LOCAL BEACHES, BE AWARE OF THIS NEARBY THUNDERSTORM AND BE PREPARED
TO SEEK SHELTER INDOORS.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.

THIS STORM WILL BE NEAR LINWOOD AROUND 350 PM...MARGATE CITY AROUND
400 PM...NORTHFIELD AROUND 410 PM AND PLEASANTVILLE AROUND 420 PM.

LAT...LON 3945 7432 3934 7447 3930 7453 3929 7457
      3931 7459 3929 7461 3930 7463 3929 7465
      3930 7469 3936 7478 3961 7461

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 4:23 AM EDTSpecial Weather StatementPHIMiddlesex52 min
Sep 1, 4:33 AM EDTAreal Flood AdvisoryPHIMiddlesex4 hr
Sep 1, 7:24 AM EDTSpecial Weather StatementPHIWarren96 min
Sep 1, 7:51 AM EDTSpecial Weather StatementPHIHunterdon84 min
Sep 1, 9:13 AM EDTSpecial Weather StatementPHIMiddlesex, Somerset92 min
Sep 1, 3:44 PM EDTSevere Thunderstorm WarningPHIAtlantic61 min
Sep 1, 4:13 PM EDTSpecial Weather StatementPHIMonmouth62 min
Sep 1, 4:25 PM EDTSpecial Weather StatementPHIOcean65 min
Sep 1, 4:40 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean65 min
Sep 1, 4:59 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean2 hr
Sep 1, 7:25 PM EDTSpecial Weather StatementPHIHunterdon65 min
Sep 1, 7:31 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren119 min
Sep 1, 5:37 AM EDTAreal Flood AdvisoryPHIBucks, Montgomery, Philadelphia3 hr
Sep 1, 7:11 AM EDTSpecial Weather StatementPHIMontgomery64 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.